U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

do people ever overdose on protein?

1 doctor answer8 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
Only if.............: Only if you have kidney or liver failure. You can overdose on free amino acids, but it's never happened!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

What proteins are important in addiction?

2 doctor answers6 doctors weighed in
Dr. Emily Lu
Dr. Emily Luanswered
Family Medicine 7 years experience
BDNF, NF-KB & more!: Since addiction involves multiple pathways in the brain and substantially cell-level changes, many proteins are under investigation for their involvement in addiction. A couple interesting ones include bdnf (a neurotrophic factor, i.e. A protein that helps neurons grow & alters their function) and nf-kappa b (a protein involved in the innate immune system, which may be activated during addiction).
CA
A 34-year-old member asked:

How are proteins related to alzheimer's?

3 doctor answers10 doctors weighed in
Dr. Mariana Dangiolo
Geriatrics 29 years experience
Alzheimer's Proteins: In alzheimer's disease, two proteins are known to accumulate and build up in the brain. One protein called amyloid β aggregates into large disruptive ‘plaques’, while tau protein forms tangled fibres within nerve cells. This excessive acummulation of proteins in the neurons eventually lead to the memory problems and cognitive decline seen in alzheimer’s.
A 34-year-old member asked:

What do I do if I overdose on atarax (hydroxyzine)?

1 doctor answer4 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
A 41-year-old member asked:

What should I do if I overdose on lindane lotion?

2 doctor answers3 doctors weighed in
Dr. M. Christine Lee
Dermatology 28 years experience
Seek emergency care: Seek emergency medical attention immediately. Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
A 34-year-old member asked:

What happens if I overdose on lindane?

1 doctor answer1 doctor weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Nerve problems.: It should be used once and repeated one week later only. If you have used it daily and do not have symptoms i would still recommend blood tests for evaluation of toxicity.

Related questions

A 29-year-old member asked:
1 doctor answer6 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 17, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.